# SDR FDEA201812233598

- Difficulty date: December 23, 2018
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 85,386 hours, 17,723 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Tube
- Part number: AVM7084526
- Condition: Damaged
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE FL370, RECIEVED A-ICE SENSOR FAIL WITH NO  OTHER ANOMALIES.  FOUND RIDGID HIGH STAGE VALVE SENSE LINE FROM TOP  OF PYLON DOWN TO FAN AIR VALVE BROKEN AT THE  FITTING TOP OF PYLON REF IPC 36-14-52-01 FIG. 1  SHEET 3 ITEM 575 P/N AVM7084-526.    LINE  REMOVED, PART ORDERED.    FACT 30DEC18 02:53   MEM                                                                 FOUND DAMAGED LINE AND FILTER REPLACED THE SAME REF                               AMM 30-22-06-7-1 AND 30-22-07-4, ALSO REF                                         E.A.#1-3611-T0344304A PART 2, ALSO REPLACED HIGH                                  STAGE LINE REF. IN AMM 36-11-03-4-1, OPS CHECK                                    GOOD, A/C REMOVED FROM MEL CONFIG., OK FOR SERVICE.
